Existence of Double Positive Solutions of Two-order Three-point Boundary Value Problem
|更新时间:2026-09-14
|
Existence of Double Positive Solutions of Two-order Three-point Boundary Value Problem
二阶三点边值问题两个正解的存在性
Vol. 30, Issue 2, Pages: 105-109(2009)
作者机构:
中北大学理学院
作者简介:
基金信息:
DOI:
CLC:
Published:2009
稿件说明:
移动端阅览
续晓欣, 梁月亮. Existence of Double Positive Solutions of Two-order Three-point Boundary Value Problem[J]. 2009, 30(2): 105-109.
DOI:
续晓欣, 梁月亮. Existence of Double Positive Solutions of Two-order Three-point Boundary Value Problem[J]. 2009, 30(2): 105-109.DOI:
Existence of Double Positive Solutions of Two-order Three-point Boundary Value Problem
摘要
利用Guo-Krasnoseskill’s锥拉伸与锥压缩型不动点定理及格林函数的性质
研究了非线性二阶三点边值问题
获得了其正解存在性的新结果.在此基础上
给出了此边值问题两个正解存在性的几个充分条件
推广和改进了以前文献的相关结果
因此本文在边值问题的进一步研究方面具有一定的理论意义.
Abstract
A class of nonlinear two-order three-point boundary value problem is considered
and the existence of positive solutions is obtained by making use of the Guo-Krasnoseskill's fixed point theorem of cone expansion-compression type and the properties of the Green function.On the basis of that
several sufficient conditions of the existence of double positive solutions are deduced for the nonlinear two-order three-point boundary value problem.The results have generalized and improved the related ones of the known references
which has theoretical significance on problem boundary value.
关键词
Keywords
references
Han X.Positive solutions for a three-point boundary value problem at resonance[J].J.Math.Anal.Appl.,2007,336:556-568.
Liu B,Liu L,Wu Y.Positive solutions for a singular second-order three-point boundary value problem[J].Appl.,Math.Comput,2008,196:532-541.
Liu Z,Li F.Multiple positive solutions of nonlinear two-point boundary value problems[J].J.Math.Anal.Appl.1996,203:610-625.
Liang R,Peng J,Shen J.Positive solutions to a generalized second order three-point boundary value problem[J].A.Math.Comput,2008,196:931-940.
Luo H,Ma Q.Positive solutions to a generalized second-order three point boundary value problem on time scales[J].Electron J.Differ.Equat,2005,1:1-14.
Guo D.Lakshmikantham V.Nonlinear Problems in Abstract Cones[M].San Diego:Academic Press,1988.